On normal forms for Levi-flat hypersurfaces with an isolated line singularity

Arturo Fernández-Pérez Departamento de Matemática, Universidade Federal de Minas Gerais

mathscidoc:1701.01022

Arkiv for Matematik, 53, (1), 65-78, 2013.4
We prove the existence of normal forms for some local real-analytic Levi-flat hypersurfaces with an isolated line singularity. We also give sufficient conditions for a Levi-flat hypersurface with a complex line as singularity to be a pullback of a real-analytic curve in $\mathbb{C}$ via a holomorphic function.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 237 downloads ] [ 0 comments ]
@inproceedings{arturo2013on,
  title={On normal forms for Levi-flat hypersurfaces with an isolated line singularity},
  author={Arturo Fernández-Pérez},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203639433983074},
  booktitle={Arkiv for Matematik},
  volume={53},
  number={1},
  pages={65-78},
  year={2013},
}
Arturo Fernández-Pérez. On normal forms for Levi-flat hypersurfaces with an isolated line singularity. 2013. Vol. 53. In Arkiv for Matematik. pp.65-78. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203639433983074.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved